# SDR UALA2010011200148

- Difficulty date: January 11, 2010
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 66,505 hours, 21,517 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Damaged
- Location: Cockpit Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HIGH PITCH SQUEAL FROM F/O SLIDING WINDOW, RTFL.  SUSPECTED AREA OF SQUEAL IS FWD UPPER CORNER OF WINDOW.  PUSHING ON WINDOW FRAME NO HELP IN ATTEMPT TO QUIET OR ALTER SQUEAL PITCH. REPLACED F-O'S SLIDING WINDOW PRESSURE SEAL. PRESSURIZED ACFT TO 4.5 DPSI, NO LEAKS NOTED, NO NOISE NOTED.
